# SDR UPS06446526

- Difficulty date: March 14, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2240 LBL 33 TO 75 FLOORBEAM FOUND CORODED.  CORROSION BLEND OUT 0.064" BY 2" BY 3" EXCEED SRM 53-10-01 FIG 1 LIMITS, M/D BS 2240 LBL 13 TO LT O/B FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 1.
